| Model Number |
7171Q/58 |
| Medical Device Problem Code |
Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the right ventricular lead exhibited high capture thresholds.The lead was capped on (b)(6) 2021.The patient was in stable condition.